Remi and bad GAS????

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

DeniseW
Regular Member


Date Joined Nov 2005
Total Posts : 346
   Posted 11/11/2007 6:20 PM (GMT -7)   
Did anyone have really bad gas right after their remi infusions?  This Friday was my second one and I've had bad gas all night long after both infusions for a few days (no lovely sleep for me).  I don't really see any improvement in symptoms, and really between my normal yuck, and the gas, I'm in the bathroom more often.  If I don't eat much, it seems to be better.
How annoying.
dx 4/05 with pancolitis UC after birth of my second child... meds worked randomly
SCD and vit e enema remission for 18 months and had another drug free baby 10/06
Let flare get out of control and even steroids wouldn't work 7/07 - docs wanted surgery
lialda x4 daily and started remicade 10/26/07
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 14, 2017 8:31 AM (GMT -7)
There are a total of 2,905,307 posts in 318,851 threads.
View Active Threads


Who's Online
This forum has 158208 registered members. Please welcome our newest member, Droid1.
313 Guest(s), 13 Registered Member(s) are currently online.  Details
PeteZa, Kct, Purrrsiankitty, Radi, HaleyBugs07, Dogdays, The Anxious Jedi, Eph, getting by, Lynnwood, ks1905, OriolCarol, iPoop